Aspro Aspirin Clear 500 mg 16 Extra Strength Tablets

Aspro Aspirin Clear 500 mg 16 Extra Strength Tablets
3,95 USD

Aspro Aspirin Clear 500 mg 16 Extra Strength Tablets

Aspro Clear contains aspirin in an effervescent tablet form. Each tablet is totally soluble for rapid absorption to give fast and effective temporary relief from: Headache Migraine headache Fibrositis Inflammation associated with muscular aches and pains NeuralgiaRheumatic and arthritic pain Cold and flu symptoms Toothache Sore throat Period pain Reduces fever Aspro Clear is available in two strengths: Regular and Extra Strength. Regular strength Aspro Clear provides 300 mg of aspirin per tablet, while Extra Strength contains 500 mg of aspirin per tablet.